# SDR AWXA200601926

- Difficulty date: November 8, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 19,685 hours, 7,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON L2 DOOR CUT OUT LOWER SILL, FS 67+16" - FS 68, -Y1732.  REPAIRED L2 DOOR CUT OUT LOWER SILL, FS 67+16" - FS 68, -Y1732 IAW A319 SRM 53-41-14.
